EconPapers    
Economics at your fingertips  
 

Selecting among weibull, lognormal and gamma distributions using complete and censored smaples

Siswadi and C. P. Quesenberry

Naval Research Logistics Quarterly, 1982, vol. 29, issue 4, 557-569

Abstract: In a recent paper, Kent and Quesenberry [19] considered using certain optimal invariant statistics to select the best fitting member of a collection of probability distributions using complete samples of life data. In the present work extensions of this approach in two directions are given. First, selection for complete samples based on scale and shape invariant statistics is considered. Next, the selection problem for type I censored samples is considered, and both scale invariant and maximum likelihood selection procedures are studied. The two‐parameter (scale and shape) Weibull, lognormal, and gamma distributions are considered and applications to real data are given. Results from a (small) comparative simulation study are presented.

Date: 1982
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1002/nav.3800290404

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:29:y:1982:i:4:p:557-569

Access Statistics for this article

More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-20
Handle: RePEc:wly:navlog:v:29:y:1982:i:4:p:557-569